MAUDE Adverse Event Report: BIOMET 3I T3 PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25MM (D) X 10MM (L); DENTAL IMPLANT

BIOMET 3I T3 PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25MM (D) X 10MM (L); DENTAL IMPLANT
Catalog Number T3ST3210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932)
Date of Event 10/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported ct guided implant - 2nd stage - was infected and did not integrate.No symptom, came out at the time of uncovering.Per indicated: surgical/medical intervention required for permanent damage: yes, removed implant and grafted.Additional appointment required: yes, redo in 4 months.Symptoms as a result of the event: inflammation.Was the procedure completed using another implant or another device: no.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.

Brand Name
T3 PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25MM (D) X 10MM (L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20732215
Report Number0001038806-2024-02701
Device Sequence Number20925436
Product Code DZE
UDI-Device Identifier00844868046868
UDI-Public(01)00844868046868(17)280516(10)2023050128
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K213672
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberT3ST3210
Device Lot Number2023050128
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexMale
Patient Weight132 KG
Patient EthnicityNon Hispanic